# SDR 98ZZZX3982

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183US
- Make and model: Bag BAE146200A
- Aircraft serial: E2043
- Engine: Lyc ALF502R5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Part time: 15,110 hours
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: E, A

## Discrepancy

ORD - NR 1 ENGINE WAS SHUT DOWN DUE TO EXCESSIVE ENGINE VIBRATION. REMOVED AND REPLACED NR 1 ENGINE ASSY IAW G.M.M. VOL II SECT 5 CHAPTER 71, 71-10-00-06, S/N OFF OF-05210, S/N ON LF-05420A.
